What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 20, 2:27 PM EST, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 20, 2:27 PM EST, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
327 PM EDT Sat Jul 20 2019
.SYNOPSIS...
A ridge of high pressure will remain entrenched off the coast of the
southeastern U.S. through Sunday. A cold front will approach and
progress through the region Monday into Tuesday. A cooler and drier
air mass will advect in for the remainder of the week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
The heat continues to be the main story this afternoon with heat
indices at 100 to 105+ across much of the area under skies that are
generally mostly sunny. As we head through the late afternoon into
this evening will have to watch to our west as there could be a few
isolated storms over central PA that could make there way into our
eastern PA zones. Most likely, if anything occurs it will be
isolated. But that said, latest HRW NSSL model run is a more
aggressive developing more widespread convection toward the mid to
late evening as weakening convection from this midwest helps ignite
new storms over the area is it moves into PA after 0z. Given this is
the outlier scenario I kept POPs capped at 20% but this will have to
be watched. Otherwise, it will be another very warm and muggy night
with low temperatures at least as warm as this past overnight. Lows
will be mainly in the 70s except low 80s through most of the urban
corridor.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The ongoing heat wave will continue into Sunday with rather extreme
heat indicies continuing area wide. Air temperatures are forecast to
be well into the mid to upper 90s outside of the highest terrain and
away from the immediate coast with dewpoints in the mid to upper
70s. Resulting heat index values are forecast to range from around
110-115 across most of central and southern NJ, SE PA, and Delmarva
away from the immediate coast. Across the Lehigh Valley, NW NJ, and
immediate coastal areas, widespread values of 105-110 can be
expected. Values from 95-100 are expected across the southern
Poconos. Otherwise, it should be a partly to mostly sunny but hazy
day. There will be a slow moving frontal boundary approaching from
the N/NW by the mid to late afternoon and this could result in some
showers and storms affecting areas mainly north of Philly through
the Lehigh Valley, the southern Poconos and NW NJ by late day.
Limiting factor will be capping and relatively dry layer just above
the cap which will tend to limit storm formation over eastern PA but
if any storms do develop they could become severe as ML CAPEs will
be 2500-3500+ j/kg with relatively steep mid level lapse rates as
well due to elevated mixed layer. Damaging winds would be the main
threat.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Summary: The main story in this period is the cold front
approaching and sliding through the region Monday into Tuesday,
which will bring potentially strong storms and heavy rain as
well as finally an end to the excessive heat.
Details:
Sunday night through Tuesday: cold front approaches the region,
especially starting on Monday. It still looks like it will take
some time for the front to move off shore as it may slow or even
stall over our region. Consequently, we could have multiple
rounds of thunderstorms, centered along the cold front. Ahead of
the front, the tropical maritime air mass will still be in
place, so heavy rain leading to flooding will remain a concern.
Also, lapse rates could be rather steep, increasing the threat
for strong, and possibly severe storms. An elevated mixed layer
could somewhat limit this threat, but will continue with the
mention of gusty winds for now. Though the tropical air mass
will still be in place for much of the region through peak
heating on Monday, persistent clouds should help to keep heat
index values below heat advisory/warning criteria for most
locations. The one possible exception is southern DE and
adjacent locations in MD, which currently has forecasted maximum
heat index values of 100 - 105 F. Not enough confidence at this
point to extend the excessive heat warning into Monday. By
Tuesday, our region should really start to see some relief
behind the cold front, with highs likely to be in the 70s and
lower 80s across the region, and dew points dropping into the
60s.
Wednesday through Saturday: In the wake of the cold front,
expect temperatures slightly below normal Wednesday and
Thursday, with highs from the mid 70s to mid 80s, and lows in
the 50s and 60s. By the time we get to Friday, southerly return
flow could develop, bringing our temperatures to near or even
slightly above normal. None the less, it still looks like it
will be quite a bit more comfortable next weekend as compared to
this weekend. As far as precipitation, the mid and upper level
flow becomes much weaker by mid week. Consequently, there
doesn't appear to be a significant chance for widespread
precipitation after Tuesday.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...Mainly VFR. Winds generally southwest wind 6 knots or less.
Sunday...VFR expected. Hazy skies may limit visibility in some
areas. Isolated thunderstorms possible during the late afternoon
mainly from around PHL/PNE northward. West winds around 5-10
kts.
Outlook...
Sunday night through Tuesday night...Periods of heavy showers
and thunderstorms expected. Several periods of MVFR likely with
IFR possible. West to southwest winds around 5 kts, becoming
northwest on Tuesday at 5 to 10 kt.
Tuesday night through Thursday...VFR conditions are expected.
Northwest at 5 to 10 kt becoming light and variable.
&&
.MARINE...
Through Sunday, winds should generally remain out of the south and
southwest around 10 knots. During this time wave heights on our
ocean waters are expected to be 2 to 3 feet. Waves on Delaware Bay
will likely be 2 feet or less.
Outlook...
Sunday night through Tuesday...A brief period of northwesterly
wind gusts up to 25 kt is possible behind a cold front which
will bring an abrupt shift from southwesterly to northwesterly
winds. In addition, stronger winds and locally higher waves are
possible in the vicinity of any thunderstorms through this
period.
Wednesday and Thursday...Winds and seas are likely to remain
below SCA criteria.
Rip Currents...
A southerly wind around 10 MPH is expected for today along the
coasts of Delaware and New Jersey. Breaking waves around 2 feet
are anticipated along with a medium period southerly swell. As a
result, there should be a low risk for the development of
dangerous rip currents for today.
Wave/rip current conditions on Sunday are expected to be
similar to those of today along the coasts of New Jersey and
Delaware.
It appears as though there is some upwelling along the New
Jersey coast, mainly from Long Beach Island down to the Atlantic
City area. Water temperatures right along the shore are in the
middle and upper 60s in spots.
&&
.CLIMATE...
Record Maximum Temperatures for:
7/20
Site High/Year Low/Year
ABE 101/1980 76/1942
ACY 97/1991 79/2015
PHL 99/1930 81/2015
ILG 100/1895 79/2015
RDG 100/1980 77/1942
TTN 99/1980 78/2015
MPO 93/1980 69/1988
GED 100/1977 81/2013
7/21
Site High/Year Low/Year
ABE 101/1980 75/1980
ACY 99/1981 77/1991
PHL 103/1930 79/2017
ILG 102/1957 77/1972
RDG 102/2011 77/2011
TTN 101/1930 78/1980
MPO 94/2011 72/2011
GED 101/1957 79/2017
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 10 PM EDT Sunday for PAZ054-055-
060>062-070-071-101>106.
NJ...Excessive Heat Warning until 10 PM EDT Sunday for NJZ001-
007>010-012>027.
DE...Excessive Heat Warning until 10 PM EDT Sunday for DEZ001>004.
MD...Excessive Heat Warning until 10 PM EDT Sunday for MDZ008-012-
015-019-020.
MARINE...None.
&&
Synopsis...Johnson
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Johnson
Aviation...Fitzsimmons/Johnson
Marine...Fitzsimmons/Johnson
Climate...Hazardous weather outlook, Jul 20, 2:33 PM EST, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
333 PM EDT Sat Jul 20 2019
DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-211945-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
333 PM EDT Sat Jul 20 2019
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT SUNDAY...
This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
Heavy rain, leading to flooding, is possible with storms Monday into
Tuesday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ004-NJZ014-024>026-211945-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
333 PM EDT Sat Jul 20 2019
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT SUNDAY...
This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
Heavy rain, leading to flooding, is possible with storms Monday into
Tuesday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-431-450>455-211945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
333 PM EDT Sat Jul 20 2019
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...This afternoon and tonight.
There is a low probability for widespread hazardous weather.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Storms Monday into Tuesday may be capable of producing wind gusts
above 34 kt.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 20, 12:28 PM EST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 2 NNW FIVE POINTS 41.11N 74.87W
07/17/2019 E0.25 INCH SUSSEX NJ PUBLIC
0535 PM TSTM WND GST 2 S WEISENBERG TWP 40.58N 75.73W
07/17/2019 M53 MPH LEHIGH PA TRAINED SPOTTER
MEASURED ON A HANDHELD ANEMOMETER. TIME
ESTIMATED.
0600 PM TSTM WND GST NORTH CATASAUQUA 40.66N 75.48W
07/17/2019 M48 MPH NORTHAMPTON PA TRAINED SPOTTER
TIME ESTIMATED.
0650 PM TSTM WND DMG HAMPTON TWP 41.11N 74.76W
07/17/2019 SUSSEX NJ 911 CALL CENTER
TREE DOWN IN HAMPTON TWP. TIME ESTIMATED
FROM RADAR.
0655 PM TSTM WND DMG 2 NE BRASS CASTLE 40.78N 75.00W
07/17/2019 WARREN NJ FIRE DEPT/RESCUE
TREE LIMBS DOWN AT THE FAIRWAY VALLEY GOLF
CLUB.
0700 PM TSTM WND DMG CHESTERTOWN 39.21N 76.07W
07/17/2019 KENT MD 911 CALL CENTER
TREE DOWN IN CHESTERTOWN. TIME ESTIMATED
FROM RADAR.
0700 PM TSTM WND DMG RISING SUN 39.70N 76.06W
07/17/2019 CECIL MD 911 CALL CENTER
NUMEROUS TREES DOWN IN RISING SUN. TIME
ESTIMATED FROM RADAR.
0703 PM TSTM WND DMG 3 ESE FLEETWOOD 40.44N 75.77W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
TREE DOWN ON WIRES. TIME ESTIMATED FROM
RADAR.
0703 PM TSTM WND DMG 1 WSW PORT DEPOSIT 39.60N 76.12W
07/17/2019 CECIL MD DEPT OF HIGHWAYS
DOWNED UTILITY ON MD-276 BOTH DIRECTIONS AT
MD-222. ROAD CLOSED. TIME ESTIMATED FROM
RADAR.
0705 PM TSTM WND DMG 2 NW LOCKWOOD 40.95N 74.75W
07/17/2019 SUSSEX NJ 911 CALL CENTER
TREE DOWN ON N SHORE RD. TIME ESTIMATED FROM
RADAR.
0705 PM FLOOD 1 N READING 40.35N 75.92W
07/17/2019 BERKS PA NEWSPAPER
FLOODING ON OLEY ST.
0710 PM LIGHTNING 1 E OLEY 40.39N 75.78W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
RESIDENCE STRUCK BY LIGHTNING WITH FIRE
DEPARTMENT RESPONDING.
0715 PM TSTM WND DMG 2 WNW BRANDAMORE 40.07N 75.86W
07/17/2019 CHESTER PA FIRE DEPT/RESCUE
POLES AND WIRES DOWN ON BIRDELL RD AT
GOOSEBERRY LN. TIME ESTIMATED FROM RADAR.
0715 PM FLASH FLOOD 1 NNE WEST LAWN 40.34N 75.98W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
5 VEHICLES REPORTED STRANDED IN FLOOD WATERS
ON STATE HILL RD WITH RESCUES NEEDED.
0717 PM FLASH FLOOD 1 NE MOUNT PENN 40.34N 75.88W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
WATER RESCUE ON THE 700 BLOCK OF CARSONIA
AVE.
0717 PM TSTM WND DMG 1 E PARKESBURG 39.96N 75.89W
07/17/2019 CHESTER PA 911 CALL CENTER
REPORT OF POWER POLES AND WIRES BLOWN DOWN
ONTO CARS NEAR TIMACULA RD AT ROUTE 372.
TIME ESTIMATED FROM RADAR.
0720 PM TSTM WND DMG 2 WNW MILLINGTON 39.26N 75.86W
07/17/2019 KENT MD 911 CALL CENTER
TREE DOWN NEAR INTERSECTION OF ROUTES 291
AND 301. TIME ESTIMATED FROM RADAR.
0720 PM TSTM WND DMG 1 NNW CALN TWP 40.01N 75.76W
07/17/2019 CHESTER PA FIRE DEPT/RESCUE
POLES AND WIRES DOWN ON FISHERVILLE RD AT N
BAILEY RD. TIME ESTIMATED FROM RADAR.
0721 PM TSTM WND DMG BIRDSBORO 40.26N 75.81W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
TREES AND WIRES DOWN. TIME ESTIMATED FROM
RADAR.
0721 PM FLASH FLOOD 1 SSE MUHLENBERG TWP 40.37N 75.93W
07/17/2019 BERKS PA NEWSPAPER
PORTION OF ROUTE 12 NEAR THE N 5TH ST EXIT
UNDER WATER.
0727 PM TSTM WND DMG 2 E BRECKNOCK TWP. 40.24N 75.95W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
TREE DOWN AND BLOCKING THE ROAD ON KURTZ
MILL RD AT MORGANTOWN RD. TIME ESTIMATED
FROM RADAR.
0728 PM FLASH FLOOD 1 SSE MUHLENBERG TWP 40.37N 75.93W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
WATER RESCUE REPORTED ON THE WARREN ST
BYPASS NEAR THE N 5TH ST EXIT.
0730 PM LIGHTNING 2 N MOUNT PENN 40.36N 75.89W
07/17/2019 BERKS PA NEWSPAPER
HOUSE STRUCK BY LIGHTNING IN 600 BLOCK OF
ANGORA RD. CREWS RESPONDING.
0731 PM FLASH FLOOD 1 SW MOHNTON 40.27N 76.00W
07/17/2019 BERKS PA TRAINED SPOTTER
CREEK OVERFLOWED ONTO THE ROAD NEAR THE
INTERSECTION OF HAMPSHIRE AND VERMONT RD.
SEVERAL INCHES OF FLOWING WATER OVER ROAD.
0740 PM HEAVY RAIN WYOMISSING 40.33N 75.96W
07/17/2019 M2.50 INCH BERKS PA PUBLIC
0740 PM TSTM WND DMG WYOMING 39.12N 75.56W
07/17/2019 KENT DE 911 CALL CENTER
SEVERAL REPORTS OF TREES AND WIRES DOWN NEAR
WYOMING AND CAMDEN. TIME ESTIMATED FROM
RADAR.
0744 PM TSTM WND DMG 1 SSE DOVER 39.15N 75.52W
07/17/2019 KENT DE 911 CALL CENTER
TREES AND WIRES DOWN IN SOUTH DOVER. TIME
ESTIMATED FROM RADAR.
0745 PM TSTM WND DMG 1 WNW LENAPE 39.92N 75.64W
07/17/2019 CHESTER PA FIRE DEPT/RESCUE
WIRES DOWN.
0746 PM TSTM WND DMG 1 W EAST MARLBOROUGH TW 39.88N 75.73W
07/17/2019 CHESTER PA FIRE DEPT/RESCUE
POLES AND WIRES DOWN ON WOLLASTON RD AT W
STREET RD.
0753 PM FLASH FLOOD DOUGLASSVILLE 40.26N 75.73W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
WATER RESCUE ON E BEN FRANKLIN HWY AT OLD
SWEDE RD.
0755 PM TSTM WND DMG GIBBSTOWN 39.83N 75.27W
07/17/2019 GLOUCESTER NJ PUBLIC
MPING REPORT OF 3 INCH TREE LIMBS OR POWER
POLES BROKEN.
0755 PM TSTM WND GST PHILADELPHIA INTERNATIO 39.88N 75.23W
07/17/2019 M51 MPH PHILADELPHIA PA ASOS
KPHL ASOS.
0755 PM TSTM WND DMG 1 NE BERWYN 40.06N 75.42W
07/17/2019 CHESTER PA FIRE DEPT/RESCUE
POLES AND WIRES DOWN. TIME ESTIMATED FROM
RADAR.
0756 PM TSTM WND DMG 1 E LOGAN TWP. 39.80N 75.33W
07/17/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
DOWNED TREE CLOSING 1 OR 2 LANES OF US-130
NORTHBOUND AT NJ-44. TIME ESTIMATED FROM
RADAR.
0757 PM TSTM WND GST NEWPORT 39.30N 75.18W
07/17/2019 M52 MPH CUMBERLAND NJ TRAINED SPOTTER
0800 PM TSTM WND DMG NEWPORT 39.30N 75.18W
07/17/2019 ANZ430 NJ TRAINED SPOTTER
SEVERAL REPORTS OF WIRES DOWN ACROSS THE
COUNTY. TIME ESTIMATED.
0800 PM MARINE TSTM WIND FORTESCUE 39.24N 75.18W
07/17/2019 M51 MPH CUMBERLAND NJ MESONET
NJWXNET STATION.
0800 PM HEAVY RAIN LEBANON 40.64N 74.84W
07/17/2019 M2.30 INCH HUNTERDON NJ PUBLIC
FELL IN 45 MINUTES.
0800 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
07/17/2019 M1.20 INCH MONTGOMERY PA TRAINED SPOTTER
FELL IN 30 MINUTES.
0800 PM FLASH FLOOD 2 E WHITE HOUSE STATION 40.61N 74.73W
07/17/2019 HUNTERDON NJ DEPT OF HIGHWAYS
US ROUTE 22 WAS CLOSED IN BOTH DIRECTIONS TO
THE WEST OF RIDGE ROAD IN READINGTON
TOWNSHIP.
0801 PM TSTM WND GST NEWTOWN SQUARE 39.99N 75.40W
07/17/2019 M58 MPH DELAWARE PA MESONET
MEASURED GUST TO 58MPH.
0806 PM FLASH FLOOD 1 SSW EXETER TWP 40.31N 75.85W
07/17/2019 BERKS PA FIRE DEPT/RESCUE
SHELBOURNE RD FLOODED AFTER CREEK OVERFLOWED
ONTO IT.
0809 PM TSTM WND DMG 2 NNE MULLICA HILL 39.76N 75.20W
07/17/2019 GLOUCESTER NJ PUBLIC
MPING REPORT OF 3 INCH TREE LIMBS OR POWER
POLES BROKEN.
0811 PM TSTM WND DMG 1 NE TURNERSVILLE 39.78N 75.05W
07/17/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
DOWNED TREE ON NJ-42 SOUTHBOUND EXIT RAMP TO
COLLEGE DR. RAMP CLOSED. TIME ESTIMATED FROM
RADAR.
0816 PM TSTM WND DMG COLLINGSWOOD 39.92N 75.08W
07/17/2019 CAMDEN NJ TRAINED SPOTTER
TREE DOWN ON A CAR ON HADDON AVE AT ZANE
AVE. TIME ESTIMATED FROM RADAR.
0819 PM TSTM WND GST MILLVILLE MUNICIPAL AIR 39.37N 75.08W
07/17/2019 M48 MPH CUMBERLAND NJ ASOS
KMIV ASOS.
0825 PM TSTM WND DMG 1 NW RANCOCAS 40.02N 74.88W
07/17/2019 BURLINGTON NJ NWS EMPLOYEE
SEVERAL VERY LARGE TREE BRANCHES DOWN IN
WILLINGBORO.
0835 PM TSTM WND DMG 3 S ROEBLING 40.08N 74.77W
07/17/2019 BURLINGTON NJ PUBLIC
DELAYED REPORT. MULTIPLE DOWNED TREES AND
POLES INCLUDING A 60 FOOT SYCAMORE SNAPPED.
TIME ESTIMATED FROM RADAR.
0840 PM TSTM WND DMG 1 ENE EWING 40.28N 74.78W
07/17/2019 MERCER NJ DEPT OF HIGHWAYS
TREE DOWN AND BLOCKING A LANE OF NJ-31
NORTHBOUND NEAR CR-636. TIME ESTIMATED FROM
RADAR.
0841 PM TSTM WND DMG 1 NNW MORRISVILLE 40.22N 74.78W
07/17/2019 BUCKS PA DEPT OF HIGHWAYS
DOWNED TREE ON PA-32. TIME ESTIMATED FROM
RADAR.
0850 PM TSTM WND DMG 2 ENE NORTH PRINCETON 40.37N 74.62W
07/17/2019 MERCER NJ DEPT OF HIGHWAYS
TREE DOWN AND BLOCKING ALL LANES OF NJ-27
SOUTHBOUND SOUTH OF CR-605. TIME ESTIMATED
FROM RADAR.
0855 PM TSTM WND DMG 3 WNW HARBESON 38.72N 75.34W
07/17/2019 SUSSEX DE 911 CALL CENTER
NUMEROUS TREES DOWN IN A LONG CORRIDOR
BETWEEN GEORGETOWN AND LEWES. RADAR
INDICATED STRONG DOWNBURST OR MICROBURST
SIGNATURE. TIME ESTIMATED FROM RADAR.
0855 PM TSTM WND DMG 1 SSW HEATHCOTE 40.38N 74.58W
07/17/2019 MIDDLESEX NJ 911 CALL CENTER
DOWNED TREE BLOCKING A LANE ON US-1
NORTHBOUND AT RAYMOND RD. TIME ESTIMATED
FROM RADAR.
0905 PM MARINE TSTM WIND 4 SE MYSTIC ISLAND 39.52N 74.32W
07/17/2019 M39 MPH OCEAN NJ MESONET
WEATHERFLOW SENSOR.
0906 PM MARINE TSTM WIND 5 SE MYSTIC ISLAND 39.51N 74.32W
07/17/2019 M39 MPH OCEAN NJ MESONET
HADS SENSOR.
0907 PM MARINE TSTM WIND 2 WSW SHIP BOTTOM 39.64N 74.21W
07/17/2019 M55 MPH ANZ451 NJ MESONET
WEATHERFLOW SENSOR.
0908 PM MARINE TSTM WIND 2 E WARETOWN 39.79N 74.17W
07/17/2019 M47 MPH ANZ451 NJ MESONET
WEATHERFLOW SENSOR.
0910 PM FLASH FLOOD 1 N SOMERVILLE 40.58N 74.62W
07/17/2019 SOMERSET NJ DEPT OF HIGHWAYS
US ROUTE 202 SOUTHBOUND WAS CLOSED NEAR US
ROUTE 22 IN BRIDGEWATER TOWNSHIP DUE TO
FLASH FLOODING.
0911 PM MARINE TSTM WIND 2 SW BEACH HAVEN 39.54N 74.26W
07/17/2019 M45 MPH OCEAN NJ MESONET
0914 PM MARINE TSTM WIND BRICK 40.01N 74.06W
07/17/2019 M49 MPH OCEAN NJ MESONET
WEATHERFLOW SENSOR.
0914 PM MARINE TSTM WIND 1 NNE BEACH HAVEN 39.58N 74.23W
07/17/2019 M46 MPH OCEAN NJ MESONET
0915 PM FLASH FLOOD 2 SSW MARTINSVILLE 40.58N 74.57W
07/17/2019 SOMERSET NJ DEPT OF HIGHWAYS
FLOODING ON US ROUTE 22 AT INTERSTATE 287 IN
BRIDGEWATER TOWNSHIP RESULTING IN RAMP
CLOSURES.
0915 PM FLOOD 1 E BURLINGTON TWP 40.06N 74.80W
07/17/2019 BURLINGTON NJ DEPT OF HIGHWAYS
FLOODING ON I-295 SOUTHBOUND NORTH OF EXIT
47. ONE LANE CLOSED.
0918 PM MARINE TSTM WIND INDIAN BEACH 38.68N 75.08W
07/17/2019 M44 MPH SUSSEX DE MESONET
0920 PM TSTM WND GST BRICK 40.01N 74.06W
07/17/2019 M50 MPH OCEAN NJ MESONET
MEASURED GUST TO 50MPH.
0921 PM MARINE TSTM WIND 1 E BARNEGAT LIGHT 39.76N 74.09W
07/17/2019 M39 MPH ANZ451 NJ MESONET
WEATHERFLOW SENSOR.
0922 PM TSTM WND DMG FREEHOLD TWP 40.24N 74.29W
07/17/2019 MONMOUTH NJ 911 CALL CENTER
SEVERAL TREES AND POWER LINES DOWN IN
FREEHOLD. TIME ESTIMATED FROM RADAR.
0925 PM TSTM WND DMG 1 SSW COLTS NECK TWP 40.27N 74.20W
07/17/2019 MONMOUTH NJ PUBLIC
DELAYED REPORT. TREE DAMAGE AT HOMINY HILL
GOLF CLUB. TIME ESTIMATED FROM RADAR.
0930 PM MARINE TSTM WIND 1 ESE MANASQUAN 40.12N 74.03W
07/17/2019 M39 MPH MONMOUTH NJ MESONET
0932 PM TSTM WND DMG OAKHURST 40.27N 74.02W
07/17/2019 MONMOUTH NJ BROADCAST MEDIA
DELAYED REPORT: A NUMBER OF TREES DOWN IN
OAKHURST. BROADCAST MEDIA CREW ON SCENE
REPORTING. TIME OF EVENT ESTIMATED FROM
RADAR.
0940 PM FLASH FLOOD 1 SSW HOPELAWN 40.52N 74.30W
07/17/2019 MIDDLESEX NJ DEPT OF HIGHWAYS
FLOODING OCCURRED ON US ROUTE 9 AT SMITH
STREET IN WOODBRIDGE TOWNSHIP, RESULTING IN
RAMP CLOSURES.
0943 PM TSTM WND DMG OCEANPORT 40.32N 74.01W
07/17/2019 MONMOUTH NJ 911 CALL CENTER
TREES AND WIRES DOWN IN OCEANPORT. TIME
ESTIMATED FROM RADAR.
0945 PM FLOOD 2 SSW MARTINSVILLE 40.58N 74.57W
07/17/2019 SOMERSET NJ DEPT OF HIGHWAYS
FLOODING ON US-22 EASTBOUND RAMP TO I-287
SOUTHBOUND. RAMP CLOSED AND DETOURED.
1000 PM MARINE TSTM WIND 25 SE WILDWOOD CREST 38.69N 74.56W
07/17/2019 E58 MPH ANZ475 NJ PUBLIC
STORM CAUSED DAMAGE TO A BOAT OFF THE COAST
OF DELAWARE. THE MAST AND SOME SAILS WERE
DAMAGED. TO CAUSE THAT MUCH DAMAGE, WIND HAD
TO HAVE BEEN AT LEAST 50 KT. POSSIBLE WATER
SPOUT BUT DATA ARE INCONCLUSIVE. TIME
ESTIMATED.
&&Special weather statement, Jul 20, 4:44 PM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
544 PM EDT Sat Jul 20 2019
NJZ001-202215-
Sussex-
544 PM EDT Sat Jul 20 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX
COUNTY...
At 544 PM EDT, radar indicated strong thunderstorms were located
along a line extending from High Point to near Dingmans Ferry.
Movement was east at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Port Jervis, Montague, Milford, High Point and Hainesville.
LAT...LON 4128 7453 4115 7478 4117 7489 4128 7484
4131 7479 4132 7480 4132 7479 4133 7476
4135 7475 4136 7469
TIME...MOT...LOC 2144Z 256DEG 14KT 4133 7468 4127 7496
CMSSpecial weather statement, Jul 20, 5:12 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
612 PM EDT Sat Jul 20 2019
NJZ001-202245-
Sussex-
612 PM EDT Sat Jul 20 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SUSSEX COUNTY...
At 612 PM EDT, a strong thunderstorm was located near Hainesville, or
near Montague, moving east at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Port Jervis, Montague, Sussex, Branchville, High Point, Pellettown,
Crandon Lakes and Hainesville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4127 7450 4106 7468 4115 7491 4121 7486
4123 7487 4128 7484 4132 7479 4133 7476
4135 7475 4135 7472 4136 7470
TIME...MOT...LOC 2212Z 289DEG 19KT 4122 7476
CMSSpecial weather statement, Jul 20, 5:41 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
641 PM EDT Sat Jul 20 2019
NJZ001-202315-
Sussex-
641 PM EDT Sat Jul 20 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SUSSEX COUNTY...
At 641 PM EDT, a strong thunderstorm was located near Branchville, or
7 miles south of Montague, moving east at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Port Jervis, Montague, Franklin, Hamburg, Ogdensburg, Sussex,
Branchville, High Point, Pellettown and Hainesville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4129 7455 4107 7460 4115 7486 4125 7486
4128 7484 4132 7479 4133 7476 4135 7475
4136 7469
TIME...MOT...LOC 2241Z 274DEG 13KT 4120 7476
CMS